Some new thoughts on old results of R. T. Seeley

Lade...
Vorschaubild
Dateien
rd28.pdf
rd28.pdfGröße: 406.34 KBDownloads: 460
Datum
2004
Autor:innen
Dore, Giovanni
Hieber, Matthias
Prüss, Jan
Venni, Alberto
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
DOI (zitierfähiger Link)
ArXiv-ID
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Open Access Green
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Zusammenfassung

In this paper we show that the Lp-reslization of a vector-valued elliptic boundary value problem (A,Bj) admits a bounded H-infinity calculus on Lp (G;E), p>1, provided the top-order coefficients of A are Hölder continuous. Here G denotes a domain in Rn with compact C2m-boundary and E a Banach space of class HT. Our proof is based on an abstract perturbation result for operators admitting bounded H-infinity calculus and kernel estimates for the solution of (A,Bj).

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
elliptic boundary value problems, H∞-calculus, perturbation theory
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690DENK, Robert, Giovanni DORE, Matthias HIEBER, Jan PRÜSS, Alberto VENNI, 2004. Some new thoughts on old results of R. T. Seeley. In: Mathematische Annalen. 2004, 328(4), pp. 545-583
BibTex
@article{Denk2004thoug-559,
  year={2004},
  title={Some new thoughts on old results of R. T. Seeley},
  number={4},
  volume={328},
  journal={Mathematische Annalen},
  pages={545--583},
  author={Denk, Robert and Dore, Giovanni and Hieber, Matthias and Prüss, Jan and Venni, Alberto}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/559">
    <dcterms:issued>2004</dcterms:issued>
    <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/559/1/rd28.pdf"/>
    <dc:creator>Venni, Alberto</dc:creator>
    <dcterms:abstract xml:lang="eng">In this paper we show that the Lp-reslization of a vector-valued elliptic boundary value problem (A,Bj) admits a bounded H-infinity calculus on  Lp (G;E), p&gt;1, provided the top-order coefficients of A are Hölder continuous. Here G denotes a domain in Rn with compact C2m-boundary and E a Banach space of class HT. Our proof is based on an abstract perturbation result for operators admitting bounded H-infinity calculus and kernel estimates for the solution of (A,Bj).</dcterms:abstract>
    <dc:format>application/pdf</dc:format>
    <dc:creator>Denk, Robert</dc:creator>
    <dc:language>eng</dc:language>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dc:contributor>Venni, Alberto</dc:contributor>
    <dc:contributor>Dore, Giovanni</dc:contributor>
    <dc:creator>Hieber, Matthias</dc:creator>
    <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/559"/>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dc:contributor>Denk, Robert</dc:contributor>
    <dc:creator>Dore, Giovanni</dc:creator>
    <dc:rights>Attribution-NonCommercial-NoDerivs 2.0 Generic</dc:rights>
    <dcterms:rights rdf:resource="http://creativecommons.org/licenses/by-nc-nd/2.0/"/>
    <dcterms:title>Some new thoughts on old results of R. T. Seeley</dcterms:title>
    <dc:creator>Prüss, Jan</dc:creator>
    <dc:contributor>Hieber, Matthias</dc:contributor>
    <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/559/1/rd28.pdf"/>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:03Z</dcterms:available>
    <dc:contributor>Prüss, Jan</dc:contributor>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:03Z</dc:date>
    <dcterms:bibliographicCitation>First publ. in: Mathematische Annalen 328 (2004), 4, pp. 545-583</dcterms:bibliographicCitation>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Ja
Begutachtet
Diese Publikation teilen